MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD WIDE SPACED, 30 CM; SCS LEAD
Model Number 3163
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
Related manufacturer reference number:1627487-2024-07634 it was reported that the wound at the patient¿s ipg site was not healing properly.As a result, surgical intervention was undertaken on (b)(6) 2024 the pocket was opened and the wound was flushed.During the procedure, it was noted that a lead with an anchor attached was sitting behind some tissue near the pocket site.As a result, the lead was explanted to address the issue.

Brand Name
QUATTRODE LEAD WIDE SPACED, 30 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18970325
Report Number1627487-2024-07635
Device Sequence Number17651187
Product Code LGW
UDI-Device Identifier05414734406093
UDI-Public05414734406093
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2012
Device Model Number3163
Device Lot Number3068803
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/19/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale